How You Doin'?
Posted Yesterday, 05:13 PM
For those who are familiar with my long journey back from my cymbalta cold turkey horror trip . My four months in hospital & reinstatement of antidepressants.
From 70mgs of cymbalta to zero in one week & then 8 months of a living hell & then my admission to a clinic for 4 months .
I came out taking Deptram ( a very old tricyclic. ) I’ve been taking 70 mgs for just over 5 yrs . .
I’m also taking Valium 5mgs 3 x daily = 15 mgs daily
I have started a withdrawal from the antidepressant.
The plan is to take it extremely slowly , 18 months !.
My first drop was from 70mgs to 60 mgs & yes I did feel it , but managed & stabilised & stayed on this dose for approximately 8 weeks .
Then I dropped from 60 mgs to 55mgs & have been on this dose now for 4 weeks . I’m noticing that I’m very emotional & crying often .
I’m sleeping but it’s not pleasant , I appear to be having bad dreams & waking up feeling the fear .
I’m also having problems with one of my daughters , who makes me feel as if everything I do & say is wrong .
This upsets me greatly .
My problem is , is this making me feel bad & emotional or is it the withdrawal ?, even though I’m still in the early stages .
I’m down from 70mgs to 55 mgs .
Shout out to my dear old friend ‘ fishinghat .’
So glad that your still doing what you do so magnificently.....helping those who are desperate & need your knowledge to help them .
Love Wagtail ..❤
Posted Yesterday, 05:44 PM
It's been a long time! Happy to see you. Coming off Deptram, did it help you in any way?
So sorry about your the way it's going with your daughter, I could do without at the stage you are in. Missed you Gail, beautiful name, right?
- Wagtail likes this
Posted Yesterday, 05:51 PM
Hey, all my old friends showing up today and it isn't even my birthday!! lol
You know how to handle this withdrawal. Go slow and when in doubt go even slower. You will be just fine. Please come back and tell us how you are getting along.
- Wagtail likes this
Posted Yesterday, 11:32 PM
I realise that the lower I decrease the worse I will feel & at my stage of life ,I will be happy if I need to stay on a very low dosage for the rest of my life .
My stomach becomes very bloated but that could be what some call “ benzo belly .”
Who knows whether any of these are side effects from the drugs or if they’re from the withdrawing.♀
It truly helps me stay strong by dropping in here & speaking with you legends , I don’t feel so alone & useless .
Hopefully this tricyclic withdrawal won’t ‘coward punch’ me like Cymbata did & I will survive it & finally be able to withdraw from the Valium as well . Fishinghat will be my VERY BEST FRIEND , when that time comes .
I leave you now, with thanks for responding to my post & filling me with your strength . God Bless you both .
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users